# SDR CA050624005

- Difficulty date: June 7, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 5,915 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: Z4244120000
- Condition: Frayed
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO PREVIOUS TRIM CABLE FAILURES A 3000 HR REPLACEMENT INTERVAL WAS INTRODUCED.  THIS CABLE WAS BEING REMOVED FOR REPLACEMENT WHEN IT WAS FOUND TO BE FRAYED AT THE CONTROL STOP.  THE 3000 HR REPLACEMENT INTERVAL WILL CONTINUE.
